# SDR HALA2016062800261

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23275
- Aircraft time: 51,707 hours, 9,353 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R-WEATHER RADAR INOPERATIVE.  TEST OK ON GROUND BUT DOES NOT WORK IN THE AIR.  PERFORMED WEATHER BITE PROCEDURE, FIM 34-43, FAULT TREE 805 AND OPS TEST FIM 34-43-00-715.  NO FAULTS NOTED.  OK FOR SERVICE.
